MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s00105-012-2359-2

Медицинская библиотека · Der Hautarzt; Zeitschrift fur Dermatologie, Venerologie, und verwandte Gebiete · 2012

[Severe toxic dermatitis after injection lipolysis].

Mokosch A, Mota R, Gerber P A, Homey B

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

The subcutaneous injection of phosphatidylcholine-containing substances is a frequently used method to reduce small localized fat deposits. Even though injection lipolysis is generally safe and free of complications, there have been rare reports on poor results, hematoma, infection or localized skin and tissue necrosis. A 28-year-old woman presented with an extensive toxic dermatitis characterized by well defined, erythematous, partly livid plaques as well as severe edema and strong pain about eighteen days after injection lipolysis on the thighs and knees.

Для цитирования: Mokosch A, Mota R, Gerber P A, Homey B. [Severe toxic dermatitis after injection lipolysis].. Der Hautarzt; Zeitschrift fur Dermatologie, Venerologie, und verwandte Gebiete. 2012. DOI: 10.1007/s00105-012-2359-2.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.